Approximation properties of bivariate complex q-Balàzs-Szabados operators of tensor product kind
© Yıldız Özkan; licensee Springer. 2014
Received: 21 September 2013
Accepted: 12 December 2013
Published: 14 January 2014
In this study, we consider the bivariate complex q-Balàzs-Szabados operators of the tensor product kind. Approximation properties of these operators attached to analytic functions on compact polydisks are investigated by using the results in the univariate case obtained for q-Balàzs-Szabados operators in (İspir and Yıldız Özkan in J. Inequal. Appl. 2013:361, 2013). In this sense, the upper estimate, the Voronovskaja-type theorem, and the lower estimate are obtained. The exact degree of its approximation is also given.
Keywordscomplex approximation q-Balàzs-Szabados operators order of convergence Voronovskaja-type theorem exact degree of approximation
The approximation properties of the q-analogue operators in compact disks have recently been an active area of the research in the field of the approximation theory [1–8]. Details of the q-calculus can be found in [9–11].
Balázs  defined the Bernstein-type rational functions. She gave an estimate for the order of its convergence and proved an asymptotic approximation theorem and a convergence theorem concerning the derivative of these operators. In , Balázs and Szabados obtained the best possible estimate under more restrictive conditions, in which both the weight and the order of convergence would be better than . They applied their results to the approximation of certain improper integrals by quadrature sums of positive coefficients based on a finite number of equidistant nodes. The q-form of these operators was given by Doğru. He investigated Korovkin-type statistical approximation properties of these operators for the functions of one and two variables . Atakut and Ispir  defined the bivariate real Bernstein-type rational functions of the Bernstein-type rational functions given by Balázs in  and proved the approximation theorems for these functions. Ispir and Gupta  studied the Bézier variant of generalized Kantrovich-type Balazs operators.
Approximation properties of the rational Balázs-Szabados operators on compact disks in the complex plane were investigated by Gal . He proved the upper estimate in an approximation of these operators. Also, he obtained the exact degree of its approximation by using a Voronovskaja-type result. In , the approximation properties given by Gal in the complex plane was extended to the bivariate case.
where is uniformly continuous and bounded on with for , , , , , , , and for .
for all , and with and .
The complex bivariate q-Balázs-Szabados operators of the tensor product kind are well defined and linear, and these operators are analytic for all , , and .
The aim of this paper is to obtain the exact degree of approximation of the complex bivariate q-Balázs-Szabados operators of the tensor product kind. The Voronovskaja-type theorem in the bivariate case is very different from the univariate case, so the exact degree of approximation of these operators can be obtained for .
Throughout this paper, we denote by the uniform norm of the function f in the space of continuous functions on and by the norm of the function f in the space of bounded functions on , where for .
The convergence results will be obtained under the condition that is analytic in for and , which ensures the representation , where for all .
2 Auxiliary results
We need the following lemmas in order to prove the main results for the operators (1).
for all , where with , for .
where is a constant depending on , so all are well defined for all , , , , and .
for and .
In equation (3), taking the limit as and using , we get the result. □
Proof Using Lemma 4 in , the lemma is easily proved, so we omit the proof of the lemma. □
3 Main results
Let us denote by the space of all uniformly continuous complex valued functions defined on , bounded on and analytic in and for which there exist , and with for all (which implies for all ).
We have the following upper estimate.
and also the series , and are convergent.
Choosing and as given in the theorem, we reach the desired result. □
where for given in Lemma 6 in .
In the following a Voronovskaja-type result for the operators (1) is presented. It will be the product of the parametric extensions generated by Voronovskaja’s formula in the univariate case.
for and .
If we estimate , then by reason of the symmetry we get a similar order of approximation, simply interchanging above the places of n with m and with .
In conclusion, using the commutativity property, we reach the result. □
Let us denote by the space of all complex valued functions where they and their first and second partial derivatives are uniformly continuous on , bounded on and analytic in , and there exist , , with (which implies for all ).
Theorems 1 and 2 will be used to find the exact degree in the approximation of . In this sense, we have the following lower estimate.
for all with depending only f, and . We used that by hypothesis we have . □
Combining Theorem 2 with Theorem 3, we immediately obtain the following result giving the exact degree of the operators (1).
by setting equal to zero and by the identification of the coefficients, from the terms under the first and fifth sign ∑, we immediately get , for all and , which contradicts the hypothesis on f. Therefore the hypothesis and the lower estimate in Theorem 3 are satisfied, which completes the proof. □
The author is grateful to the editor and the reviewers for making valuable suggestions, leading to a better presentation of the work.
- Ostrovska S: On the q -Bernstein polynomials and theirs iterates. Adv. Stud. Contemp. Math. 2005, 11: 193-204.MATHMathSciNetGoogle Scholar
- Gal SG, Gupta V, Mahmudov NI: Approximation by a complex q -Durmeyer type operator. Ann. Univ. Ferrara 2012, 58: 65-87. 10.1007/s11565-012-0147-7MATHMathSciNetView ArticleGoogle Scholar
- Agarwal RP, Gupta V: On q -analogue of a complex summation-integral type operators in compact disks. J. Inequal. Appl. 2012., 2012: Article ID 111Google Scholar
- Mahmudov NI: Convergence properties and iterations for q -Stancu polynomials in compact disks. Comput. Math. Appl. 2010,59(12):3763-3769. 10.1016/j.camwa.2010.04.010MATHMathSciNetView ArticleGoogle Scholar
- Gal SG: Approximation in compact sets by q -Stancu-Faber polynomials, . Comput. Math. Appl. 2011,61(10):3003-3009. 10.1016/j.camwa.2011.03.087MATHMathSciNetView ArticleGoogle Scholar
- Gal SG: Voronovskaja’s theorem, shape preserving properties and iterations for complex q -Bernstein polynomials. Studia Sci. Math. Hung. 2011,48(1):23-43.MATHGoogle Scholar
- Gal SG: Approximation by q -Lorentz polynomials, . Mathematica 2012,54(77):53-63.Google Scholar
- Gal SG: Overconvergence in Complex Approximation. Springer, New York; 2013.MATHView ArticleGoogle Scholar
- Andrews GE, Askey R, Roy R: Special Functions. Cambridge University Press, Cambridge; 1999.MATHView ArticleGoogle Scholar
- Kac V, Cheung P: Quantum Calculus. Springer, New York; 2002.MATHView ArticleGoogle Scholar
- Aral A, Gupta V, Agarwal RP: Applications of q Calculus in Operator Theory. Springer, New York; 2013.MATHView ArticleGoogle Scholar
- Balázs K: Approximation by Bernstein type rational function. Acta Math. Acad. Sci. Hung. 1975, 26: 123-134. 10.1007/BF01895955MATHView ArticleGoogle Scholar
- Balázs K, Szabados J: Approximation by Bernstein type rational function II. Acta Math. Acad. Sci. Hung. 1982,40(3-4):331-337. 10.1007/BF01903593MATHView ArticleGoogle Scholar
- Dogru O: On statistical approximation properties of Stancu type bivariate generalization of q -Balazs-Szabados operators. Proceedings. Int. Conf on Numerical Analysis and Approximation Theory 2006, 179-194. Cluj-Napoca, RomaniaGoogle Scholar
- Atakut Ç, İspir N: On Bernstein type rational functions of two variables. Math. Slovaca 2004, 54: 291-301.MATHMathSciNetGoogle Scholar
- Gupta V, Ispir N: On the Bézier variant of generalized Kantrovich type Balazs operators. Appl. Math. Lett. 2005,18(9):1053-1061. 10.1016/j.aml.2004.11.002MATHMathSciNetView ArticleGoogle Scholar
- Gal SG: Approximation by Complex Bernstein and Convolution Type Operators. World Scientific, New Jersey; 2009.MATHGoogle Scholar
- Yıldız Özkan, E: Approximation by complex bivariate Balázs-Szabados operators. Bull. Malays. Math. Soc. (accepted)Google Scholar
- İspir N, Yıldız Özkan E: Approximation properties of complex q -Balazs-Szabados operators in compact disks. J. Inequal. Appl. 2013., 2013: Article ID 361Google Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.